# SDR SWIA201641954

- Difficulty date: February 24, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 LOWER FUSELAGE FRAME SECTOR IS CORRODED.  R & R THE FRAME SECTION IAW SRM.
